anxiety and leg cramps with this medication... Dr. doesn't seem to be concerned enought to take me off it, but is effecting my job because I am sick all the time. I am also taking Atenolol 100mg at the same time. Can I just stop taking this med or come off slowly? Have been on it about 4 weeks. Will the symptoms subside over time? I am at my end. Please help!
It seems that Nausea is causing these side effects.
There should be another Med. that does the same thing , without theses side affects.
Possible side effects of Norvasc :
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Dizziness; drowsiness; fatigue; flushing; headache; muscle cramps; nausea; stomach pain; weakness.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); dark urine; difficulty breathing; fast or irregular heartbeat; pounding in the chest; swelling of feet or legs; tender, bleeding, or swollen gums; worsening chest pain; yellowing of the eyes or skin.
I"ve been in your situation 2 months ago. I decided to go back to my doc and he gave me another bp med since I took previous med 4 weeks already. Since it is affecting your work, visit your doctor as soon as possible. It dont think it wil improve over time.Hope this helps
I think you should taper off this med slowly it is never good to just stop taking any med suddenly to many risks.
- Norvasc Information for Consumers
- Norvasc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norvasc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 May 2010 • 1 answer
Updated 23 Mar 2012 • 1 answer
I am experiencing severe nausea/ throwing up, I take paroxetine at night, will this stop eventually?
Updated 19 Oct 2013 • 1 answer
Updated 6 Jul 2014 • 2 answers
Updated 25 Jun 2017 • 1 answer